# SDR SWIA200718740

- Difficulty date: October 2, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 11,079 hours, 8,506 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3767 - RT WINDSHIELD SHATTERED IN CRUISE.  REPLACED WINDSHIELD IAW MM 56-11-01, P/N: NP-137321-6  S/N OFF: 03155H5690.
